# SDR HNAA2023010500020

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N652AE
- Make and model: Bell 407
- Aircraft serial: 53412
- Aircraft time: 48,172 hours, 44,878 cycles
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SMOKE NOTED FROM NR 1 ENGINE.   INSPECTED NR 1 ENGINE IAW MM 05-50-00-200-808 AND N TO 120.  NO OIL LEAKS NOTED RAN NR 1 ENGINE. NO SMOKE.  OK FOR SERVICE.
